# SDR GLBA2001154

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,207 hours, 17,731 cycles
- System (JASC): 6100 · Propeller System
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 559E95
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AUTO FEATHER INOPERATIVE, REPLACED PCB OPS CHECKED SYSTEM STATISFACTORY
